I was on Otrexup for five weeks but my insurance company says that I have to try the alternatives (tablets or vials) before they will approve the Otrexup. I was diagnosed on May 12, so I am fairly new to the process. I have heard that the tablets are hard on the stomach and the rest of the body
@A myRAteam Member I have been on 10 methotrexate pills Once weekly around a year now
I thinkk the first wekjs I felt fatiqued and maybe a little upset for a day but that did not last that long
in duration .i usually notice the next day after my folic acid moreso than the day of !,,,,,,,,
Nothing too bad no hair loss ,my deepest fear !
Good luck ,my friend ,hope you do well ! Take care !will be watching on your results Xx
I started on the pills....8 per week. I had no problem with them at all. After a year, my rheumatologist changed me to a weekly injection of methotrexate. I was diagnosed 4 1/2 years ago when I was 63. I was shocked, but so far I have very few issues. I have a wonderful Rheumatologist, who encourages me every visit. She has decreased my dosage twice now. I walk everyday, play golf (18 holes) 3 times a week, snowshoe in the winter. I refuse to let this disease define me. Please listen to your body. Rest when you need to, and be as active as you can. Walk away from negativity. Good luck and try to stay positive!
Yes I did. However, i am now back on the auto injectable Otrexup. The tablets were not as bad as I expected, but I had a two day headache, stomach. cramps and extreme fatigue. I do not have these side effects on Otrexup.
The day I take methotrexate I usually stay close to home. I don't feel badly but stay close to the bathroom. It's not a major issue.
@A myRAteam Member I've been on 6 pills/weekly for almost 13 years. I have never had any side effects. Just make sure you have a prescription from your rheumy for folic acid. You need to take it every day.
Remember everyone responds/reacts to medications differently. Don't get riled up thinking it's going to be terrible. Sometimes, you can psyche yourself into having problems.